Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 19, 2014, 09:06:05 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 649863
  • Total Topics: 49600
  • Online Today: 187
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Constant Sweating?  (Read 7034 times)

0 Members and 1 Guest are viewing this topic.

Offline LD

  • New Member
  • Posts: 2
Constant Sweating?
« on: August 22, 2006, 09:52:13 AM »
Hi.. new here.
I was tested Poz in May, after having a fever, body aching, flu-like symptoms and mouth/throat infection. Recovered after 4-5 weeks. Got VERY depressed and anxious. Since then I have had daily light/medium sweating.. even in rooms with AC, but no other symptoms.

I know about drenching "night-sweats" - this isn't it. 
Is this common?  If so, how come people walk around not even knowing they're Poz..?

Thanks  :)


Offline Matty the Damned

  • Member
  • Posts: 12,244
  • Ninja Please
Re: Constant Sweating?
« Reply #1 on: August 22, 2006, 10:42:19 AM »
Hi LD,

Welcome to the Forums. I'm sorry to hear of your poz diagnosis, but I'm glad you found your way to us.

As for the sweats, I know what you mean. I often experience "day sweats" too, even in cold weather. I've been HIV positive for around 5-6 years now. I asked my doctor (the notorious Frau Eva) about this once and she said,

"It's an AIDS thing." ;)

MtD

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Constant Sweating?
« Reply #2 on: August 22, 2006, 11:50:36 AM »
Hi LD, welcome to the forum.

Not everyone experiences noticeable symptoms of seroconversion. I know far more people who say they don't remember an illness than people who do. This is why we always tell people (in another forum) that symptoms or the lack of symptoms means nothing when it comes to hiv seroconversion and infection. Only the appropriate test at the appropriate time will reliably reveal your hiv status.

Being newly diagnosed certainly IS a stressful time. Being stressed and anxious for extended periods can do a number on the body and cause all sorts of vague symptoms - and mild sweating is one of them. And as Matty says, sometimes it's also just an aids thing. Right now your body is going through a major period of adjustment, learning how to cope with and fight the virus. Give yourself time, get plenty of rest and eat well.

Check out the Just Tested Poz Welcome Thread if you haven't already. You will find links there to all the other sections of this website such as the Lessons. If you have any questions about what you read, please do come to the forum and ask. This is also a great place vent to people who have been where you are now - sometimes twenty or more years ago. We have a lot of strong people here - thriving in spite of hiv.

Ann
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline LD

  • New Member
  • Posts: 2
Re: Constant Sweating?
« Reply #3 on: September 01, 2006, 01:45:59 PM »
I just realized that it's maybe from the Ativan I was given to stop my anxiety and help me sleep..  Now I'm physically hooked on it, and the withdrawal symptoms are TERRIBLE.. and include sweating...  My doc gave it to me and never told me that it was addictive.

Offline PeteNYNJ

  • Member
  • Posts: 979
  • When life gives you AIDS...make LemonAIDS!
    • Dance for Me, Puppets
Re: Constant Sweating?
« Reply #4 on: September 05, 2006, 03:30:42 PM »
Hi LD

Sweating is a symptom of withdrawal.  I would talk to your doctor about weening you off the ativan by administering lower doses.  DO NOT GO COLD TURKEY!!!  This will only add to your anxiety and worry.

Good luck, believe me it will get better. 

Pete

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.